# SDR USAAD98107

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - THE RIGHT NACELLE EVACUATION LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT NACELLE EVACUATION LIGHT BATTERY.  (M)
